# SDR DHL2001721005

- Difficulty date: July 20, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: L/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 LE FLAP FAILED TO RETRACT.  ACCOMPLISHED ABNORMAL PROCEDURE THEN COULD NOT GET NR 2 LE FLAP TO EXTEND.  ACCOMPLISHED ABNORMAL PROCEDURE LANDED OK. REMOVED AND REPLACED NR 2 LE FLAP POSITION TRANSMITTER IAW 27-82-1.
